# SDR CALA2013091091170

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 94,149 hours, 14,887 cycles
- Engine: Pwa PW4060
- System (JASC): 7110 · Engine Cowling System
- Part: Rivet
- Condition: Missing
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG LT CORE COWL HAS 3 MISSING RIVETS BETWEEN 8 & 9 O'CLOCK POSITION.
